# SDR AALA202209073417

- Difficulty date: August 31, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777
- Aircraft serial: 29955
- Aircraft time: 91,759 hours, 11,213 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 351W30004
- Part serial: P1392
- Condition: Leaking
- Location: Zone 200 - Fuse
- Part time: 36,396 hours, 8,111 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS OF ODOR ON DESCENT OF A MUSTY ODOR. DURING TROUBLESHOOTING, IT WAS DISCOVERED THAT APU WAS LEAKING OIL. REMOVED AND REPLACED APU. **SUPPLEMENTAL REPORT FOR AALA202209013417: APU REPLACED.** (CLOSED)
